# SDR FDKA2009010600007

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 18,618 hours, 17,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER WING EMERGENCY EXIT LIGHT OUT.  PUT SWITCH IN ON POSITION.  OPS CHECKED GOOD.
